Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 105, Number 1

All articles in this issue are freely accessible.

Remarks on a remark of Kaplansky
William J. Heinzer and Ira J. Papick.
Proc. Amer. Math. Soc. 105 (1989), 1-9
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 973834
Quiver concomitants are often reflexive Azumaya
Lieven Le Bruyn.
Proc. Amer. Math. Soc. 105 (1989), 10-16
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 931734
Gabriel and Krull dimensions of modules over rings graded by finite groups
Piotr Grzeszczuk and Edmund R. Puczyłowski.
Proc. Amer. Math. Soc. 105 (1989), 17-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 973835
Kaplansky’s problem on valuation rings
László Fuchs and Saharon Shelah.
Proc. Amer. Math. Soc. 105 (1989), 25-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929431
On the maximum density of minimal asymptotic bases
Melvyn B. Nathanson and András Sárközy.
Proc. Amer. Math. Soc. 105 (1989), 31-33
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 973836
Distributive factor lattices in free rings
P. M. Cohn.
Proc. Amer. Math. Soc. 105 (1989), 34-41
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 973837
Analytic continuation of Archimedean Whittaker integrals
Stephen Rallis and David Soudry.
Proc. Amer. Math. Soc. 105 (1989), 42-51
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929417
On the Glauberman correspondence
Gabriel Navarro.
Proc. Amer. Math. Soc. 105 (1989), 52-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929412
Ruled Fano $4$-folds of index $2$
Jarosław A. Wiśniewski.
Proc. Amer. Math. Soc. 105 (1989), 55-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929433
On matrix coefficients of the reflection representation
J. Matthew Douglass and Brad Shelton.
Proc. Amer. Math. Soc. 105 (1989), 62-65
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 930242
Approximations and fixed points for condensing non-self-maps defined on a sphere
Tzu-Chu Lin.
Proc. Amer. Math. Soc. 105 (1989), 66-69
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 973838
Three-space problems for the approximation properties
Gilles Godefroy and Pierre David Saphar.
Proc. Amer. Math. Soc. 105 (1989), 70-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 930249
A short proof of a continued fraction test for the stability of polynomials
R. M. Hovstad.
Proc. Amer. Math. Soc. 105 (1989), 76-79
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 973839
Dynamical systems from function algebras
Tim Pennings and Justin Peters.
Proc. Amer. Math. Soc. 105 (1989), 80-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 973840
Banach lattices with the subsequence splitting property
Lutz W. Weis.
Proc. Amer. Math. Soc. 105 (1989), 87-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 937853
Denseness of operators whose second adjoints attain their numerical radii
María D. Acosta and Rafael Paya.
Proc. Amer. Math. Soc. 105 (1989), 97-101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 937841
Fixed points of nonexpansive mappings in Banach lattices
M. A. Khamsi and Ph. Turpin.
Proc. Amer. Math. Soc. 105 (1989), 102-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 973841
On the strong unbounded commutant of an $\mathcal{O}^{*}$-algebra
A. Van Daele and A. Kasparek.
Proc. Amer. Math. Soc. 105 (1989), 111-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 973842
Point derivations of function algebras generated by holomorphic functions
R. G. M. Brummelhuis and P. J. de Paepe.
Proc. Amer. Math. Soc. 105 (1989), 117-120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 933512
Completely continuous Hankel operators on $H^{∞}$ and Bourgain algebras
Joseph A. Cima, Svante Janson and Keith Yale.
Proc. Amer. Math. Soc. 105 (1989), 121-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 931727
Bounded real-analytic submanifolds of Banach spaces
J. A. Jaramillo.
Proc. Amer. Math. Soc. 105 (1989), 126-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 931740
A generalization of the Salem test
Daniel Waterman.
Proc. Amer. Math. Soc. 105 (1989), 129-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929413
Infinitesimal pseudometrics and the Schwarz lemma
M. Klimek.
Proc. Amer. Math. Soc. 105 (1989), 134-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 930248
Oscillation of superlinear matrix differential equations
Calvin D. Ahlbrandt, Jerry Ridenhour and Russell C. Thompson.
Proc. Amer. Math. Soc. 105 (1989), 141-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946622
A note on quasicentral approximate units in $B(H)$
John L. Orr.
Proc. Amer. Math. Soc. 105 (1989), 149-150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929408
Weak conditions for generation of cosine families in linear topological spaces
Michiaki Watanabe.
Proc. Amer. Math. Soc. 105 (1989), 151-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929411
The geometry of the hyperelliptic involution in genus two
Andrew Haas and Perry Susskind.
Proc. Amer. Math. Soc. 105 (1989), 159-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 930247
Estimates for fundamental solutions of second-order subelliptic differential operators
Michael Christ.
Proc. Amer. Math. Soc. 105 (1989), 166-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 953002
Quasi-Sasakian homogeneous structures on the generalized Heisenberg group $H(p,1)$
J. C. Gonzalez and D. Chinea.
Proc. Amer. Math. Soc. 105 (1989), 173-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 973843
Range inclusion for convex processes on Banach spaces; applications in controllability
Ovidiu Cârjă.
Proc. Amer. Math. Soc. 105 (1989), 185-191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 973844
A global pinching theorem of minimal hypersurfaces in the sphere
Chun Li Shen.
Proc. Amer. Math. Soc. 105 (1989), 192-198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 973845
Special square sequences
Stevo Todorčević.
Proc. Amer. Math. Soc. 105 (1989), 199-205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929410
Mutation of knots
C. Kearton.
Proc. Amer. Math. Soc. 105 (1989), 206-208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929430
Manifolds and Stiefel-Whitney classes
Mark Anderson.
Proc. Amer. Math. Soc. 105 (1989), 209-214
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929428
An absolutely extremal flow with a non-absolutely extremal factor
Naomi Shaked-Monderer.
Proc. Amer. Math. Soc. 105 (1989), 215-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 930246
Stability of the fixed point property and universal maps
José M. R. Sanjurjo.
Proc. Amer. Math. Soc. 105 (1989), 221-230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 931746
Ordered spaces all of whose continuous images are normal
William Fleissner and Ronnie Levy.
Proc. Amer. Math. Soc. 105 (1989), 231-235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 973846
A generalization of a theorem on continuous selections
E. Michael.
Proc. Amer. Math. Soc. 105 (1989), 236-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 939967
On the periodic points of a typical continuous function
K. Simon.
Proc. Amer. Math. Soc. 105 (1989), 244-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929418
A homeomorphism on $s$ not conjugate to an extendable homeomorphism
Jan van Mill.
Proc. Amer. Math. Soc. 105 (1989), 250-253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 931739
Immersed codimension one projective spaces in spherical space forms
J. Scott Carter.
Proc. Amer. Math. Soc. 105 (1989), 254-257
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946623
Infinite vertex-transitive, edge-transitive non-$1$-transitive graphs
Carsten Thomassen and Mark E. Watkins.
Proc. Amer. Math. Soc. 105 (1989), 258-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 973847
Alexander’s subbase lemma
S. Salbany and T. D. Todorov.
Proc. Amer. Math. Soc. 105 (1989), 262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946626